# SDR CA191003002

- Difficulty date: July 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO A R COWL A/ICE CAUTION MESSAGE AFTER SELECTING R COWL OFF DURING CRUISE.   CORRECTIVE ACTION: REMOVED AND REPLACED R COWL ANTI-ICE VALVE PER CRJ 200 AMM 30-22-01. (TC# 20191003002)
